# SDR HEEA079034

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N492PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 1,947 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Fusible Plug
- Part number: 8226003
- Condition: Leaking
- Location: Emergency Float
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOAT FUSIBLE PLUG LEAKING.
